# SDR V0XR20121114J0140

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 22,589 hours, 15,995 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Bonding Jumper
- Part number: MS250835BB15
- Condition: Frayed
- Location: Pax Door
- Part time: 22,589 hours, 15,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP BONDING JUMPER FRAYED.   R & R BONDING JUMPER IAW AMM 51-80-00.
